MAUDE Adverse Event Report: ST. JUDE MEDICAL CPS QUARTET INNER-SUB-ACU 135MEAN 65CM; CATHETER

ST. JUDE MEDICAL CPS QUARTET INNER-SUB-ACU 135MEAN 65CM; CATHETER
Model Number DS2N026-65
Medical Device Problem Codes Break (1069); Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During an implant procedure, while removing the guide catheter, the catheter broke off inside the patient.The lead was removed and the guide catheter was retrieved successfully.However, the procedure was prolonged.The lead was reinserted successfully using a new guide catheter.The patient was stable with no adverse consequences.
 
Additional Manufacturer Narrative
A cps catheter with its stop-cock was returned in two pieces for analysis.Visual examination revealed the two portions were broken, the proximal portion of the catheter was fully slit, and white stress marks consistent with the hyper tube rubbing against the wall of the catheter was observed.X-ray inspection of the catheter revealed normal uniform mesh wire and no other anomalies.The reported event was isolated to the slitting technique used during the implant procedure.No device malfunction was found.

Brand Name
CPS QUARTET INNER-SUB-ACU 135MEAN 65CM
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key7933612
Report Number2182269-2018-00121
Device Sequence Number19396947
Product Code DQY
UDI-Device Identifier05415067005724
UDI-Public05415067005724
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberDS2N026-65
Device Lot Number5845114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;